The Annals of Statistics

Correction: Anomalies of the likelihood ratio test for testing restricted hypotheses

J. A. Menéndez and B. Salvador

Full-text: Open access

Article information

Source
Ann. Statist., Volume 23, Number 6 (1995), 2292.

Dates
First available in Project Euclid: 15 October 2002

Permanent link to this document
https://projecteuclid.org/euclid.aos/1034713658

Digital Object Identifier
doi:10.1214/aos/1034713658

Mathematical Reviews number (MathSciNet)
MR1389876

Zentralblatt MATH identifier
0897.62053

Citation

Menéndez, J. A.; Salvador, B. Correction: Anomalies of the likelihood ratio test for testing restricted hypotheses. Ann. Statist. 23 (1995), no. 6, 2292. doi:10.1214/aos/1034713658. https://projecteuclid.org/euclid.aos/1034713658


Export citation

References

  • COHEN, A., KEMPERMAN, H. B. and SACKROWITZ, H. B. 1993. Unbiased tests for normal order restricted hy potheses. J. Multivariate Anal. 46 139 153. Z.
  • MENENDEZ, J. A., RUEDA, C. and SALVADOR, B. 1992. Dominance of likelihood ratio tests under ´ cone constraints. Ann. Statist. 20 2087 2099. Z. WANG-HAIDONG 1994. Character of the acute cone and its applications. Personal communication.

Corrections

  • Author correction to: Anomalies of the likelihood ratio test for testing restricted hypotheses. Ann. Statist., 19 (1991), no. 2, 889-898.